# SDR HEEA0016346

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Malfunctioned
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER DRAWS EXCESSIVE CURRENT.
